# SDR SWAA2024111251535

- Difficulty date: October 22, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8728Q
- Make and model: Boeing 737-8
- Aircraft serial: 42577
- Aircraft time: 12,095 hours, 5,810 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Mount
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 632FB MOUNTING RING HAS EVIDENCE OF CORROSION.<[01] PROCURED SERVICEABLE REPLACEMENT RING FROM STOCK. RING TO BE INSTALLED ON CLOSE CARD# TTG8Q00W3BVC;[02] PROCURED SERVICEABLE REPLACEMENT RING FROM STOCK. RING TO BE INSTALLED ON CLOSE CARD# TTG8Q00W3AFG;[03] PROCURED SERVICEABLE REPLACEMENT RING FROM STOCK. RING TO BE INSTALLED ON CLOSE CARD# TTG8Q00W3AFG;[04] VERIFIED NEW RING WILL BE INSTALLED ON TASK CARD# TTG8Q00W3AFG
